# SDR SWAA2022021157989

- Difficulty date: January 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 194BR AT LOWER FUSELAGE ; 2021-576315 / [01] HOT BONDER P/N:HCS9000B; S/N: 18175469; DUE DATE: 05-AUG-22.; [02] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 31980129 ; DUE DATE: 11-DEC-22; [03] TOOL USED CALIPER PN:500-464; SN: 15331926; D/D: 28/SEP/22.; [04] REPAIRED ACCESS PANEL 194BR AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.; [05] TASK COMPLETED
